# SDR SWAA2019100837660

- Difficulty date: October 1, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 48,770 hours, 28,961 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 175A140520
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL L/H HORIZONTAL STABILIZER, RIB ASSEMBLY #5, STAB. STA. 129.50, 4TH STIFFENER FROM FORWARD END CRACKED AT LOWER END.          / REPAIRED STIFFENER IAW SRM.
